MAUDE Adverse Event Report: MEDIVATORS INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Lot Number 866947A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Nikkiso, distributor of hemofilters in (b)(4), reported that while a facility was using the medivators hf 1200, a patient lost approximately 120ml of blood.It was reported the there was no harm to the patient.The patient did not experience any symptoms as a result of the blood loss and no additional medical intervention was sought.The unit was not returned for analysis by medivators qa.Based on photos provided, the complaint of a blood filter leak was confirmed.Medivators remains in close contact with nikkiso.Continued investigation is underway.This is a china region-specific event.There have been no recent complaints of hemofilter leaks from the u.S.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
Nikkiso, distributor of hemofilters in (b)(4), reported that while a facility was using the medivators hf 1200, a patient lost approximately 120ml of blood.It was reported the there was no harm to the patient.The patient did not experience any symptoms as a result of the blood loss and no additional medical intervention was sought.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8604555
Report Number2150060-2019-00042
Device Sequence Number3236076
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Lot Number866947A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;